# SDR DALA2024091008897

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0548503) CORROSION ON BOX BEAM AT RBL 56 BTW STA 951 AND STA 967 ON FLOOR STRUCTURE IN PAX CABIN. BOX BEAM AT RBL 56 BTW STA 951 AND STA 967 ON FLOOR STRUCTURE IN PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
